Currents on Lie groups with nonholonomic connection and integrable nonhamiltonian systems
Funkcionalʹnyj analiz i ego priloženiâ, Tome 20 (1986) no. 4, pp. 65-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1986_20_4_a7,
author = {A. P. Veselov and L. E. Veselova},
title = {Currents on {Lie} groups with nonholonomic connection and integrable nonhamiltonian systems},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {65--66},
year = {1986},
volume = {20},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1986_20_4_a7/}
}
TY - JOUR AU - A. P. Veselov AU - L. E. Veselova TI - Currents on Lie groups with nonholonomic connection and integrable nonhamiltonian systems JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1986 SP - 65 EP - 66 VL - 20 IS - 4 UR - http://geodesic.mathdoc.fr/item/FAA_1986_20_4_a7/ LA - ru ID - FAA_1986_20_4_a7 ER -
A. P. Veselov; L. E. Veselova. Currents on Lie groups with nonholonomic connection and integrable nonhamiltonian systems. Funkcionalʹnyj analiz i ego priloženiâ, Tome 20 (1986) no. 4, pp. 65-66. http://geodesic.mathdoc.fr/item/FAA_1986_20_4_a7/
[1] Chaplygin S.A., Mat. sb., 24:1 (1903), 139–168
[2] Kozlov V.V., Adv. in mech., 8:Z (1985), 85–107 | MR
[3] Markeev A.P., MTT, 1985, no. 3, 3–19
[4] Arnold V.I., Matematicheskie metody klassicheskoi mekhaniki, Nauka, M., 1974 | MR
[5] Neumann S., J. reine Angew. Math., 56 (1859), 46–53 | MR
[6] Kolmogorov A.N., DAN SSSR, 93:6 (1953), 763–766 | MR | Zbl